Dynamical Systems/Ordinary Differential Equations
Invariant manifold theory via generating maps
Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1175-1180.

We present a synthetic approach to invariant manifold theorems, based upon the notion of a generating map.

Nous présentons une approche synthétique de la théorie des variétés invariantes, fondée sur la notion d'application génératrice.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.09.030
Chaperon, Marc 1

1 Institut de mathématiques de Jussieu & Université Paris 7, UFR de mathématiques, site Chevaleret, case 7012, 75205 Paris cedex 13, France
@article{CRMATH_2008__346_21-22_1175_0,
     author = {Chaperon, Marc},
     title = {Invariant manifold theory via generating maps},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1175--1180},
     publisher = {Elsevier},
     volume = {346},
     number = {21-22},
     year = {2008},
     doi = {10.1016/j.crma.2008.09.030},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.09.030/}
}
TY  - JOUR
AU  - Chaperon, Marc
TI  - Invariant manifold theory via generating maps
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1175
EP  - 1180
VL  - 346
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.09.030/
DO  - 10.1016/j.crma.2008.09.030
LA  - en
ID  - CRMATH_2008__346_21-22_1175_0
ER  - 
%0 Journal Article
%A Chaperon, Marc
%T Invariant manifold theory via generating maps
%J Comptes Rendus. Mathématique
%D 2008
%P 1175-1180
%V 346
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.09.030/
%R 10.1016/j.crma.2008.09.030
%G en
%F CRMATH_2008__346_21-22_1175_0
Chaperon, Marc. Invariant manifold theory via generating maps. Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1175-1180. doi : 10.1016/j.crma.2008.09.030. http://www.numdam.org/articles/10.1016/j.crma.2008.09.030/

[1] Chaperon, M., Ergodic Theory Dynam. Systems (Fathi, A.; Yoccoz, J.-C., eds.) (Dynamical Systems: Michael Herman Memorial Volume), Volume 24, Cambridge University Press, 2004, pp. 1359-1394

[2] Chaperon, M. The Lipschitzian core of some invariant manifold theorems, Ergodic Theory Dynam. Systems, Volume 28 (2008), pp. 1419-1441

[3] M. Chaperon, S. López de Medrano, Invariant manifolds and semi-conjugacies, in preparation

[4] Fenichel, N. Persistence and smoothness of invariant manifolds for flows, Indiana Univ. Math. J., Volume 21 (1971), pp. 193-225

[5] Gromov, M. Metric Structures for Riemannian and Non-Riemannian Spaces, Birkhäuser, 1999

[6] Hirsch, M.W.; Pugh, C.C.; Shub, M. Invariant Manifolds, Lecture Notes in Mathematics, vol. 583, Springer-Verlag, 1977

[7] McGehee, R.; Sander, E.A. A new proof of the stable manifold theorem, Z. Angew. Math. Phys., Volume 47 (1996) no. 4, pp. 497-513

Cited by Sources: